# SDR DHL9770371D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 590-630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, CORROSION ON SEAT TRACK TOP AND AT HOLES BS 590-630,LBL23.  REMOVED AND REPLACED DAMAGED SEAT TRACK FROM BS 590-630, RBL 23 PER SRM 53-10-5 FIG 1.
